# SDR AALA202408060157

- Difficulty date: May 15, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,541 hours, 33,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FORK END FITTING WORN BETWEEN FR 23 AND FR 24 AT S32R. REPLACED LEFT HAND LATERAL FORK END FITTING PER EA 355510A.
